| Model Number |
DL-344-10-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
02/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
Event or Problem Description
The onset date was reported as 2/18/24.The center reported a lead site infection.The rns system (neurostimulator and two leads) were explanted on (b)(6) 2024.Treatment included iv antibiotics (daptomycin and rocephin) for approximately 6 weeks.The infection resolved with treatment.Diagnosed as an intraparenchymal infection.